Vol. 1 No. 2 (July-December, 2014)

 

1.      The probabilistic representation of the exponent of a class of pseudo-differential operators

Author: S.Albeverio, N.Smorodina and M.Faddeev DOWNLOAD PDF

 

2.      Ergodic properties of Fractional Stochastic Burgers Equation

Author: Zdzis law Brze´zniak, Latifa Debbi and Ben Goldys DOWNLOAD PDF

 

3.      The existence of martingale solutions to the stochastic Boussinesq equations

Author: Zdzis law Brze´zniak and El˙zbieta Motyl DOWNLOAD PDF

 

 4.      Riemann-Hilbert Boundary Value Problem for Generalized Analytic Functions in Smirnov Classes

Author: S. Klimentov DOWNLOAD PDF

 

5.      On projective classification of plane curves

Author: Nadiia Konovenko and Valentin Lychagin DOWNLOAD PDF

 

6.      Examples of electromagnetic waves that admit subgroups of the Poincar´e group

Author: M. A. Parinov DOWNLOAD PDF


7. Derivative Securities in Markets with Bid-Ask Spreads

Author: Alet Roux, Chih-Yuan Tien and Tomasz Zastawniak DOWNLOAD PDF




























Make a free website with Yola